# SDR UIEA2020070721412

- Difficulty date: July 4, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 99,899 hours, 17,681 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: BACB20AL1
- Condition: Damaged
- Location: Bs 920-940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, BS 920 - 940, RBL 60 FLOOR AREA AIR DUCT AFT BRACKET WAS FOUND DAMAGED.  THE BRACKET WAS REPLACED IAW RI-21-28-14104, REV A.
